Zoltán Muzsnay
Zoltán Muzsnay
Verified email at science.unideb.hu - Homepage
Title
Cited by
Cited by
Year
Variational principles for second-order differential equations: application of the Spencer theory to characterize variational sprays
J Grifone, Z n Muzsnay
World Scientific, 2000
812000
The Euler-Lagrange PDE and Finsler metrizability
Z Muzsnay
arXiv preprint math/0602383, 2006
362006
Projective and Finsler metrizability: parameterization-rigidity of the geodesics
I Bucataru, Z Muzsnay
International Journal of Mathematics 23 (09), 1250099, 2012
342012
New idea of intestinal lengthening and tailoring
T Cserni, H Takayasu, Z Muzsnay, G Varga, F Murphy, SE Folaranmi, ...
Pediatric surgery international 27 (9), 1009-1013, 2011
342011
Projective metrizability and formal integrability
I Bucataru, Z Muzsnay
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 7, 114, 2011
282011
On the linearizability of 3-webs
J Grifone, Z Muzsnay, J Saab
Nonlinear analysis, theory, methods & applications 47 (4), 2643-2654, 2001
202001
On the inverse problem of the variational calculus: existence of Lagrangians associated with a spray in the isotropic case
J Grifone, Z Muzsnay
ANNALES DE L INSTITUT FOURIER 49 (4), 1387-+, 1999
191999
Sprays metrizable by Finsler functions of constant flag curvature
I Bucataru, Z Muzsnay
Differential Geometry and its Applications 31 (3), 405-415, 2013
152013
Sur le problème inverse du calcul des variations: existence de lagrangiens associés à un spray dans le cas isotrope
J Grifone, Z Muzsnay
Annales de l'institut Fourier 49 (4), 1387-1421, 1999
151999
Nonlinear connections and the problem of metrizability
J Szilasi, Z Muzsnay
Publ. Math. Debrecen 42 (1-2), 175-192, 1993
151993
Inverse problem of the calculus of variations on Lie groups
Z Muzsnay, G Thompson
Differential Geometry and its Applications 23 (3), 257-281, 2005
142005
Finsler metrizable isotropic sprays and Hilbert’s fourth problem
I Bucataru, Z Muzsnay
Journal of the Australian Mathematical Society 97 (1), 27-47, 2014
122014
Finsler manifolds with non-Riemannian holonomy
Z Muzsnay, PT Nagy
arXiv preprint arXiv:0904.0470, 2009
122009
Tangent Lie algebras to the holonomy group of a Finsler manifold
Z Muzsnay, PT Nagy
arXiv preprint arXiv:1212.0069, 2012
92012
Freedom of h (2)-variationality and metrizability of sprays
SG Elgendi, Z Muzsnay
Differential Geometry and its Applications 54, 194-207, 2017
82017
Finsler 2-manifolds with maximal holonomy group of infinite dimension
Z Muzsnay, PT Nagy
Differential Geometry and its Applications 39, 1-9, 2015
62015
On the problem of linearizability of a 3-web
Z Muzsnay
Nonlinear Analysis: Theory, Methods & Applications 68 (6), 1595-1602, 2008
62008
Sur le probleme inverse du calcul des variations
Z Muzsnay
Toulouse 3, 1997
61997
An invariant variational principle for canonical flows on Lie groups
Z Muzsnay
Journal of mathematical physics 46 (11), 112902, 2005
52005
Characterization of projective Finsler manifolds of constant curvature having infinite dimensional holonomy group
Z Muzsnay, PT Nagy
Publ. Math. Debrecen 84 (1-2), 17-28, 2014
42014
The system can't perform the operation now. Try again later.
Articles 1–20